Universidad Complutense de Madrid
E-Prints Complutense

Singular sector of the Kadomtsev–Petviashvili hierarchy, δ̅ operators of nonzero index, and associated integrable systems

Impacto

Downloads

Downloads per month over past year

Konopelchenko, Boris and Martínez Alonso, Luis and Medina Reus, Elena (2000) Singular sector of the Kadomtsev–Petviashvili hierarchy, δ̅ operators of nonzero index, and associated integrable systems. Journal of mathematical physics, 41 (4). pp. 385-413. ISSN 0022-2488

[img]
Preview
PDF
573kB

Official URL: http://dx.doi.org/10.1063/1.533148


URLURL Type
http://scitation.aip.orgPublisher


Abstract

Integrable hierarchies associated with the singular sector of the Kadomtsev– Petviashvili (KP) hierarchy, or equivalently, with δ̅ operators of nonzero index are studied. They arise as the restriction of the standard KP hierarchy to submanifolds of finite codimension in the space of independent variables. For higher δ̅ index these hierarchies represent themselves as families of multidimensional equations with multidimensional constraints. The δ̅ -dressing method is used to construct these hierarchies. Hidden Korteweg–de Vries, Boussinesq, and hidden Gelfand–Dikii hierarchies are considered, too.


Item Type:Article
Additional Information:

©2000 American Institute of Physics.
This work was partially supported by CICYT Proyecto No. PB95-0401.

Uncontrolled Keywords:Partial-differential equations; Evolution-equations; Painleve property; Constraints; Matrices
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34458
Deposited On:25 Nov 2015 17:39
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page